so much pain and discomfort

im in so much pain and discomfort. and ive recently found a lump in my right breast and my left breast is mega painful and sore. my hair is falling out in strands and im so tired. when will this end. the doctor has put me on gabapentine and its not taking the pain away. all its doing is making me eat. oh and ive got to go for a breast scan.

7 Replies

oldestnewest
  • Hi Nikki, so sorry that you are feeling so rotten. I think you should go back to your GP and ask for a review of your meds. Maybe you need a higher dose or perhaps something else to complement what you are taking. I used to take Gabapentin but along side other medications at the same time. I hope that your scan is soon so that you can have the lump analysed as soon as possible. Try to remember that in the majority of cases lumps are benign. I realise it is easy for me to say but if you are in a state of anxiety it will only make your pain worse. We will all be thinking about you so please let us know how you get on. Gentle hugs to you. Jane x

  • Hi Nikki so sorry that you are feeling so bad, it must be worrying for you waiting to find out about the lump that you have got. Like already has been said most lumps are nothing to worry about but its the not knowing isnt it that makes things worse. Sending love and hugs x x xSue

  • Itis not nice to feel as bad as you feel but I bet the worry about the breast lump is not helping either. I had one and it turned out to just be a cyst in a milk duct, but still apinful. I hope you get it all sorted out and get to something resembling normal soon xxxxx

  • Thank You to everyone for your kind thoughts. i will let you all now in due course. xxxx

  • So sorry to hear all this Nikki, you have done the right think advising your GP about your breast lump, it's so important to get treatment as soon as possible. Try not to worry too much, it doesn't necessarily mean the worst. I had two mammograms last year after discovering a lump and it turned out it was scar tissue from an accident I had years ago!

    I don't know how long you've been taking Gabapentin, persevere and keep taking it. Sometimes it takes a while for a new med to kick in and for us to feel the full effect. If you are unsure about anything, please have a word with your GP to reassure yourself and also to keep them informed etc.

    Wishing you all the very best, take care! (((hug))) xxx

  • Sorry to hear about your breast scare, you have done the right thing in getting it seen too and I'm sure like all the others that there is probably nothing to worry about.Good luck!!!!!

    As far as gaining weight, your hair falling out and feeling tired, have you been checked for an underactive thyroid as these are classic symptoms of this. Ask your GP for a blood test for this.

    Hope you feel better soon and get a good result xxx

  • Hope you feel better soon. I have had a benign breast tumour too. I left it so long it was grade 3 by the time it was removed! My daughter was going into foster care when I first found it and I put it off knowing I couldn't cope with it all at the same time. I have heard that if you have pain near the lump it is more likely to be benign. Best of luck, hope you get tested soon.

You may also like...